# SDR CALA0800519

- Difficulty date: June 2, 2008
- Submitted: June 2, 2008
- Operation: Air carrier
- Aircraft: N13716
- Make and model: Boeing 737724
- Aircraft serial: 28787
- Aircraft time: 32,515 hours, 10,546 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146A1143
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED AT STATION 867 BETWEEN S8R AND S9R.  REPAIRED FRAME AT STATION 867 BETWEEN S8R AND S9R PER EC/RA 5310-04777.
